MAUDE Adverse Event Report: ETHICON INC. PROLENE SUTURE 30"(75CM) 2-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PROLENE SUTURE 30"(75CM) 2-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 8833H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # : (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: please provide the lot number: please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.Please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).I have inserted lot no during the pc creation.Please see bellow the no again: 8833h prolene ¿ lot sbbaxu.To the second point, i am not responsible for that - was coordinated by martina sedovicova and cs.Person providing answers to follow-up questions ¿ monika kulahavá ¿ mentioned in pc too , only czech speaking.
 
Event or Problem Description
It was reported that a patient underwent a colon resection procedure on (b)(6) 2023 and suture was used.During the procedure, the customer complains of a change in the strength of prolene suture, which they have been using for a long time to fix a circular stapler cup.Now the filament has changed in strength and is tearing with suturing technique.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.

Brand Name
PROLENE SUTURE 30"(75CM) 2-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18368415
Report Number2210968-2023-09995
Device Sequence Number18084451
Product Code GAW
UDI-Device Identifier10705031021037
UDI-Public10705031021037
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8833H
Device Lot NumberSBBAXU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown